# SDR MWEA010341

- Difficulty date: March 15, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,637 hours, 30,099 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5223908001
- Part serial: A3406026
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ADI FOGGED OVER.  REMOVED AND REPLACED CAPTAINS ADI, OPS CHECK GOOD.
